| Model Number |
V173 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Device Overstimulation of Tissue (1991)
| Date of Event |
09/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) was found to be in safety mode.The patient experienced phrenic nerve stimulation.Boston scientific technical services (ts) was consulted and device replacement was recommended.No adverse patient effects were reported.At this time, this device remains in service.